# SDR CALA2017010600016

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 83,657 hours, 14,975 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP DOOR UPR BEAM HAS A DEEP DENT APPROX 18" FROM FWD EDGE. FWD CARGO COMPT DOOR UPPER BEAM APPROX 18" FROM FWD EDGE DENT MARK REPAIRED AS PER EC/RA 5230-02020 REV-.
